Jump to content

stomach pains after eating


gman
 Share

Recommended Posts

I had the whipples procedure in feb this year now I am coming to the end of my chemo but for the last two weeks I have been getting terrible stomach ache after eating has anybody had this symptom?

Link to comment
Share on other sites

PCUK Nurse Dianne

Dear Keithlee,


I wonder if you have been given any of the pancreatic enzymes and/or an antacid medication such as Omeprazole/Lansoprazole. I would be more than happy to have a conversation with you tomorrow either by phone or email (please feel free to email overnight) if this would help as our support line has now closed for the day.


Please feel free to be in touch.


Regards,


Dianne

Pancreatic Cancer Specialist Nurse

Pancreatic Cancer UK

Support phone line (10-4pm Monday to Friday) 0808 801 0707

email: nurse@pancreaticcancer.org.uk

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue. By using our forums you agree to our Terms of Use and Privacy Policy.